# SDR 3WTR20230918

- Difficulty date: September 18, 2023
- Submitted: September 18, 2023
- Operation: General aviation
- Aircraft: N907W
- Make and model: Cessna 525
- Aircraft serial: 5250658
- Aircraft time: 2,912 hours, 2,389 cycles
- System (JASC): 2700 · Flight Control System
- Part: Clevis Bolt
- Part number: S3461141
- Condition: Unknown
- Location: Unknown
- Component: Horn Assembly
- Component part number: 63611141
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR HORN TO PUSHROD CLEVIS BOLT INSTALLED BACKWARDS CAUSING INTERFERENCE WITH STABILIZER CAP WHEN ELEVATOR MOVED FULL DEFLECTION DURING FUNCTIONAL CHECK. DISCOVERED AMM DOES NOT SPECIFY BOLT INSTALLATION DIRECTION BUT AIPC DOES. THIS CAN PRODUCE A FLIGHT HAZARD AS ELEVATOR STUCK IN FULL NOSE UP POSITION BY BOLT INTERFERENCE. SUGGEST BOLT DIRECTION BE ADDED TO AMM PROCEDURE 27-30-02 PARAGRAPH 5 WITH CAUTION OR WARNING. SEE AIPC 27-30-00-02 ITEM 77.
